I am interested in any info another user can offer since my child can't communicate.
Your child does communicate, just not verbally, she will communicate by actions and non verbal body language. Penlac can cause a mild burning sensation when it is applied. Does your daughter pull away from you when you are putting it on? Does she cry? If yes, then she may be feeling the burning but it should be transient and goes away quickly. In some people there is more sensitivity so if she is pulling away from you or crying when the medicine is applied then talk to the prescribing Dr.
- Penlac Information for Consumers
- Penlac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Penlac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Oct 2009 • 2 answers
Posted 13 May 2011 • 1 answer
Posted 10 Nov 2011 • 1 answer
Posted 15 May 2014 • 1 answer
Posted 20 Dec 2016 • 0 answers